MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS25755
Medical Device Problem Code Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the battery runtime was significantly reduced and that the device was producing false-positive alarms.There was no patient injury associated to that.
 
Additional Manufacturer Narrative
The investigation has just startted; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The device was tested at the manufacturer's repair center, and it was found that there was a defective (overaged) battery which explains the short run time.Further, the housing as well as the keypad foil exhibited mechanical damages.These damages made the replacement of the entire device necessary; the design does not allow the exchange of individual parts.An in-depth investigation was not considered necessary due to the obvious mechanical damages and the evidence that the aspect of the shortened runtime was clarified.A m300 exchange device has been sent to the customer with factory settings as requested.The involved device was received in a condition with obvious mechanical damages.It could not be clarified if these damages have occurred during the particular monitoring episodes or were present already before.It is under the responsibility and control of the user to inspect the device prior to each use cycle and not to put it into operation if significant deviation such as mechanical damages are observed.The reported reduction of run time could be confirmed and was related to a damaged battery.The battery shall be replaced by trained service personnel in a yearly interval.This wasn't done for the particular device.Hence, it is concluded that lack of maintenance was a contributing factor in the event.
 
Event or Problem Description

Brand Name
INFINITY M300
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
9783798000
MDR Report Key18083735
Report Number1220063-2023-00039
Device Sequence Number6789384
Product Code MHX
UDI-Device Identifier04049098048989
UDI-Public(01)04049098048989
Combination Product (Y/N)N
PMA/510(K) Number
K151860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25755
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown